Translator Disclaimer
2017 The classification of infinite abelian groups with partial decomposition bases in $L_\infty \omega $
Carol Jacoby, Peter Loth
Rocky Mountain J. Math. 47(2): 463-477 (2017). DOI: 10.1216/RMJ-2017-47-2-463

Abstract

We consider the class of abelian groups with partial decomposition bases, which includes groups classified by Ulm, Warfield, Stanton and others. We define an invariant and classify these groups in the language $L_{\infty \omega }$, or equivalently, up to partial isomorphism. This generalizes a result of Barwise and Eklof and builds on Jacoby's classification of local groups with partial decomposition bases in $L_{\infty \omega }$.

Citation

Download Citation

Carol Jacoby. Peter Loth. "The classification of infinite abelian groups with partial decomposition bases in $L_\infty \omega $." Rocky Mountain J. Math. 47 (2) 463 - 477, 2017. https://doi.org/10.1216/RMJ-2017-47-2-463

Information

Published: 2017
First available in Project Euclid: 18 April 2017

zbMATH: 06715757
MathSciNet: MR3635370
Digital Object Identifier: 10.1216/RMJ-2017-47-2-463

Subjects:
Primary: 03C52, 13C05, 20K21
Secondary: 03E10, 20K25, 20K35

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 2 • 2017
Back to Top